Free Access
Volume 19, Number 4, 1985
Page(s) 611 - 643
Published online 31 January 2017
  1. G.A. BAKER,J. H. BRAMBLE and V. THOMÉE, Single step Galerkin approximations for parabolic problems. Math. comp. 31, 818-847 (1977). [MR: 448947] [Zbl: 0378.65061] [Google Scholar]
  2. M. C. DELFOUR,W.W. HAGER and F. TROCHU, Discontinuous Galerkin methods for ordinary differential equations. Math. Comp. 36, 455-473 (1981). [MR: 606506] [Zbl: 0469.65053] [Google Scholar]
  3. P. JAMET, Galerkin-type approximations which are discontinuous in time for parabolic equations in a variable domain. SIAM J. Numer. Anal. 15, 912-928 (1978). [MR: 507554] [Zbl: 0434.65091] [Google Scholar]
  4. C. JOHNSON, On error estimates for numerical methods for stiff o.d.e's. Preprint, Department of Mathematics, University of Michigan, 1984. [Google Scholar]
  5. M. LUSKIN and R. RANNACHER, On the smoothing property of the Galerkin method for parabolic equations SIAM J. Numer. Anal. 19, 93-113 (1981). [MR: 646596] [Zbl: 0483.65064] [Google Scholar]
  6. V. THOMÉE, Galerkin Methods for Parabolic Problems, Springer Lecture Notes in Mathematics, No. 1054, 1984. [MR: 744045] [Zbl: 0528.65052] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you